# SDR ASOA2012121102629

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 21,134 hours, 19,515 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 16480101
- Part serial: DCL1319505
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE IN FLIGHT,  COMPLIED WITH QRH MESSAGE NO LONGER EXISTS, SEEMS TO FAIL INTERMITTENTLY ANYWHERE FROM EVERY 5 TO 20 MINUTES.  EMERGENCY DECLARED, ACFT RETURNED TO DEPARTURE.  R & R ELECTRO-HYDRAULIC MODULE IAW AMM 32-51-15, OPS & LEAK CHECKED GOOD.
